# SDR USAASB96124

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226US
- Make and model: Boeing 737201
- Aircraft serial: 21815
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Flow Control Vlv
- Part number: 31040
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MSP - FLT 824 - ON CLIMB-OUT ABOVE 15,000 FEET, A LOUD RUMBLING NOISE BEGAN.  CREW DECIDED TO RETURN TO FIELD AT MSP.  ALL AIRCRAFT INDICATORS WERE NORMAL.  CREW SWITCHED EQUIPMENT COOLING FAN TO ALTERNATE, THEN GASPER FAN TO OFF, NO HELP.  NOSE EVENTUALLY DIMINISHED AND QUIT BELOW 10,000 FEET.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED DOORS AND WING-TO-BODY FAIRINGS.  NO DEFECTS NOTED.  AIRCRAFT WAS PRESSURIZED AND CHECKED FOR LEAKS.  ALL CHECKED GOOD.  REPLACED EQUIPMENT COOLING AUTO FLOW CONTROL VALVE.  OPS CHECKED GOOD.  (X)
